# SDR DHL2005750002

- Difficulty date: February 18, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

IN MODERATE CHOP AUDIBLE THUMP FROM NOSE GEAR WITH ASSOCIATED INTERMITTENT NOSE GEAR LIGHT ILLUMINATED.  PLACING GEAR HANDLE UP MADE INDICATIONS NORMAL IF GEAR HANDLE REMAINED UP.  JACKED NOSE GEAR PER MM 7-11-0-4A.  PERFORMED NOSE GEAR OPERATIONAL CHECK PER MM 32-33-00.  ADJUSTED NOSE GEAR UP POSITION SWITCH PER MM 32-61-01.  CYCLED SEVERAL TIMES, CHECKS GOOD.
